# SDR ABXA9800380

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Bs 620-640
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 620-640 STRINGER 31R SPLICE FITTING IS CRACKED.  REPAIRED IAW DC8 SRM 51-1-20D.
